MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: above 18 years and older.
 
Event or Problem Description
It was reported that stent positioning difficulties were encountered requiring an additional stent to be placed.The target lesion was located in the superficial femoral artery (sfa).A 7x40x120mm epic vascular stent was advanced for treatment.During the procedure, the stent jumped forward passed the stenosis after it was almost fully deployed.Another of the same stent was used to stent the stenosis.No patient complications were reported and no harm was done to the patient.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9823325
Report Number2134265-2020-02885
Device Sequence Number3129201
Product Code NIO
UDI-Device Identifier08714729805441
UDI-Public08714729805441
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0024657456
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;